# SDR DALA2016033102545

- Difficulty date: March 29, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1650-1670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SECTION FLOORBOARD SUPPORT STRUCTURE HAS CORROSION AROUND FASTENER LOCATIONS L-4 DOOR STA 1650-1670 LBL 54. REMOVED AND REPLACED FLOOR SUPPORT PN 146N5246U7, PO 663DN-00251 IAW DWG 146N5230, REV -.
